Alert archive / Texas / Flash Flood Warnings in 2012

Flash Flood Warning 15, NWS Fort Worth, TX

March 20, 2012Henderson County, Texas

NWS Fort Worth, TX issued this flash flood warning at Mar 20, 2012, 2:04 AM CDT for Henderson County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 20, 2012, 2:04 AM CDT (07:04 UTC)
Expired
Mar 20, 2012, 5:00 AM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

County Henderson County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 137 km from the middle of the area, began a volume at 07:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 7.1 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2012-03-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 298 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2012-03-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
298 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
1562 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

141 
WGUS54 KFWD 200704
FFWFWD
TXC213-201000-
/O.NEW.KFWD.FF.W.0015.120320T0704Z-120320T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
204 AM CDT TUE MAR 20 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HENDERSON COUNTY IN NORTHEAST TEXAS

* UNTIL 500 AM CDT

* AT 202 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
  THUNDERSTORMS WITH HEAVY RAINFALL ALONG A LINE EXTENDING FROM      
  EUSTACE TO 9 MILES SOUTH OF TRINIDAD...MOVING EAST AT 30 MPH. VERY 
  HEAVY RAINS HAVE ALREADY OCCURRED ACROSS HENDERSON COUNTY AND      
  PRODUCED 1 TO 3 INCHES OF RAINFALL.  AN ADDITIONAL 2 INCHES OF     
  RAIN IS EXPECTED AND WILL RESULT IN FLASH FLOODING THROUGH 500 AM  
  CDT.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...ATHENS...BROWNSBORO...CHANDLER...COFFEE CITY AND
  BERRYVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS OFTEN FLOOD ROADS AND OTHER LOW LYING AREAS RAPIDLY.
FLOOD WATERS MAY RISE RAPIDLY IN CREEKS...STREAMS...AND NORMALLY DRY
WASHES. IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS
WHICH ARE POTENTIALLY DANGEROUS. DO NOT DRIVE YOUR VEHICLE INTO AREAS
WHERE WATER OF AN UNKNOWN DEPTH COVERS THE ROAD. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL FLOOD WATERS RECEDE.

&&

LAT...LON 3201 9605 3208 9607 3209 9612 3215 9610
      3217 9618 3221 9615 3220 9620 3226 9628
      3230 9630 3235 9646 3236 9545 3228 9544
      3223 9548 3221 9546 3215 9547 3209 9542

$$


92
1 follow-up statement
889 
WGUS74 KFWD 200954
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
454 AM CDT TUE MAR 20 2012

TXC213-201002-
/O.EXP.KFWD.FF.W.0015.000000T0000Z-120320T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HENDERSON TX-
454 AM CDT TUE MAR 20 2012

...THE FLASH FLOOD WARNING FOR HENDERSON COUNTY EXPIRES AT 500 AM
CDT...

THE LINE OF STORMS PRODUCING THE HEAVY RAINFALL HAS MOVED OFF TO THE 
EAST OF HENDERSON COUNTY. MODERATE RAINFALL WILL CONTINUE THROUGH 
THE NEXT FEW HOURS...WITH RAINFALL RATES OF A QUARTER INCH PER HOUR. 

DO NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TURN AROUND...DONT
DROWN. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL
WATER RECEDES. CHILDREN SHOULD NEVER PLAY AROUND HIGH WATER...
DRAINAGE DITCHES...STORM DRAINS...OR FLOODED STREAMS.


LAT...LON 3201 9605 3208 9607 3209 9612 3215 9610
      3217 9618 3221 9615 3220 9620 3226 9628
      3230 9630 3235 9646 3236 9545 3228 9544
      3223 9548 3221 9546 3215 9547 3209 9542

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 20, 12:45 AM CDT, 1 hour 19 minutes earlier.

Area forecast discussion, Mar 20, 12:45 AM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1245 AM CDT TUE MAR 20 2012

.AVIATION...
/06Z TAFS/

CONCERNS...THUNDER FIRST FEW HOURS OF TAFS.

MAIN LINE OF STORMS HAS PUSHED EAST OF METRO TAF SITES...BUT
INTERMITTENT LIGHTNING CONTINUES WITHIN A LARGE AREA OF TRAILING
PRECIPITATION. LIGHTNING WILL CONTINUE TO BE LESS FREQUENT THAN
EARLIER IN THE EVENT...BUT THUNDER MENTION CONTINUES THROUGH 10Z
(5 AM CDT). AIRPORT WEATHER WARNING CURRENTLY THROUGH 08Z (3 AM
CDT)...SO WILL ASSESS NEED FOR CONTINUATION BEFORE 09Z AMENDMENTS.
STRONG STORMS TRAINING NORTH THROUGH CENTRAL TEXAS WILL LIKELY
PASS EAST OF METRO TAF SITES. WITH UPPER SYSTEM LINGERING TO THE
WEST...SOUTHERLY FLOW ALOFT WILL PERSIST. AS SUCH...LIGHT RAIN
WILL PREVAIL THROUGH THE MORNING PUSH...BUT ANTICIPATE A
DIMINISHING LIGHTNING THREAT AS AXIS OF HEAVIER ACTIVITY SHIFTS
EAST. LIGHT NORTHERLY WINDS WILL CONTINUE THROUGH MIDDAY.

WACO...
NEARLY CONTINUOUS HEAVY RAIN WILL IMPACT WACO AS CELLS TRAIN
ACROSS THE AREA...WITH POTENTIAL FOR PROLONGED PERIOD OF IFR
CIGS/VSBY. TAF IS MORE OPTIMISTIC...BUT AIRPORT IS INACTIVE
REGARDLESS. THE LINE WILL GRADUALLY SHIFT EAST OF THE AIRFIELD
BEFORE THE TOWER OPENS IN THE MORNING...BUT LINGERING ACTIVITY
MAY STILL IMPACT EARLY MORNING ARRIVALS/DEPARTURES.

25

&&

.PREV DISCUSSION... /ISSUED 403 PM CDT MON MAR 19 2012/

POWERFUL UPPER LOW CONTINUES TO SLOWLY MOVE EAST OUT OF THE FOUR
CORNERS REGION THIS AFTERNOON. ONE DISTINCT SHORTWAVE IS ROTATING
ACROSS WEST TEXAS NOW AND IS LIKELY PROVIDING LARGE SCALE FORCING
FOR ASCENT OVER THE AREA. MOST OF THE THUNDERSTORMS CURRENTLY
ONGOING ARE BEHIND A CONVECTIVE OUTFLOW BOUNDARY AND ARE LIKELY
SLIGHTLY ELEVATED HOWEVER GIVEN STEEP MID LEVEL LAPSE RATES...
LARGE HAIL WILL REMAIN LIKELY. UNFORTUNATELY...IF YOU WANT
BEASTLY SURFACE BASED STORMS...THE DEEP NEARLY UNIDIRECTIONAL FLOW
DOES NOT HAVE ENOUGH EASTWARD COMPONENT TO KEEP THESE STORMS OUT
OF THE COOLER AIR BEHIND THIS BOUNDARY. THIS MAY CHANGE THROUGH
THE REMAINDER OF THE AFTERNOON INTO EVENING IF THIS BOUNDARY
CONTINUES TO SLOW DOWN. ATMOSPHERE IS SUFFICIENTLY CAPPED EAST OF
THE BOUNDARY AND TURBULENT MIXING IS LIKELY AIDING IN PREVENTING
LOCAL CONVERGENCE FROM BEING SUFFICIENT FOR SURFACE BASED STORMS
AHEAD OF THE MAIN LINE. FOR THE SHORT TERM...AND INTO TONIGHT...
HAVE FAVORED A BLEND OF THE AVAILABLE HIGH RESOLUTION CONVECTION
ALLOWING MODEL GUIDANCE. WILL SHOW THE MAIN LINE CONTINUING TO
MOVE EAST THROUGH THE EVENING. AS NEXT POTENT SHORTWAVE ROTATES
AROUND THE BASE OF THE UPPER LOW OUT WEST...NUMEROUS SHOWERS AND
THUNDERSTORMS SHOULD DEVELOP AND OVERSPREAD PARTS OF NORTH TEXAS
DURING THE OVERNIGHT HOURS. THE MAIN SEVERE WEATHER THREAT WILL
LINGER THROUGH THIS EVENING...ALTHOUGH STEEP LAPSE RATES ALOFT
WILL SUPPORT A LARGE HAIL THREAT THROUGH THE OVERNIGHT HOURS. WILL
HAVE HIGH POPS THROUGH THE OVERNIGHT THEN TAPERING OFF FROM WEST
TO EAST DURING THE DAY TUESDAY.

AS FOR THE WIND ADVISORY...MIXING OF 50 TO 60KT LLJ PERSISTS THIS
EVENING ALTHOUGH THE LLJ WILL SHIFT TO THE NORTHEAST AFTER DARK.
WINDS SHOULD DIMINISH AFTER SUNSET ALTHOUGH THEY WILL REMAIN GUSTY
THROUGH THE OVERNIGHT HOURS. WILL ALLOW THE WIND ADVISORY TO
EXPIRE AT 7.

AS FOR THE FLOOD WATCH...HEAVY RAINFALL POTENTIAL CONTINUES
THROUGH TUESDAY WITH WIDESPREAD AMOUNTS OF 2 TO 5 INCHES AND
ISOLATED AMOUNTS IN EXCESS OF 6 INCHES. WILL CONTINUE WITH THE
FLASH FLOOD WATCH...HOWEVER WILL ALLOW IT TO EXPIRE AT 7PM
TUESDAY NOW INSTEAD OF MIDNIGHT WEDNESDAY.

EXTENDED...MODELS ARE IN BETTER AGREEMENT WITH THE UPPER LOW AND
WILL RETAIN SOME LOW POPS INTO WEDNESDAY. UPPER LOW EJECTS
EASTWARD LATE WEEK WITH MID LEVEL RIDGING BUILDING INTO THE AREA
AND TEMPERATURES WARMING INTO THE 80S.

DUNN

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  49  69  50  73  50 /  30  20  10  10  10
WACO, TX              47  67  48  76  48 /  20  20  10  10  10
PARIS, TX             50  66  48  74  50 /  40  30  10  10  10
DENTON, TX            46  69  46  71  45 /  40  30  10  10  10
MCKINNEY, TX          44  69  47  72  48 /  40  30  10  10  10
DALLAS, TX            51  69  50  74  52 /  30  20  10  10  10
TERRELL, TX           47  70  49  74  50 /  30  20  10  10  10
CORSICANA, TX         48  67  49  75  50 /  20  20  10  10  10
TEMPLE, TX            47  71  47  73  48 /  20  20  10  10  10
MINERAL WELLS, TX     45  67  45  73  47 /  30  20  10  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS EVENING FOR TXZ092>095-103>107-
118>123-133>135-144>148-156>162-174-175.

&&

25/79
Hazardous weather outlook, Mar 19, 4:07 PM CDT, 9 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
407 PM CDT MON MAR 19 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
407 PM CDT MON MAR 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.

NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE
OVERNIGHT HOURS. SOME STORMS WILL BE SEVERE WITH LARGE HAIL AND
DAMAGING WINDS BEING THE MAIN THREATS. THERE WILL BE A TORNADO
THREAT THROUGH LATE EVENING.

VERY HEAVY RAINFALL WILL FALL ACROSS MUCH OF NORTH TEXAS.
WIDESPREAD RAINFALL AMOUNTS OF 2 TO 5 INCHES WITH ISOLATED AMOUNTS
IN EXCESS OF 6 INCHES ARE POSSIBLE. FLASH FLOODING WILL BE LIKELY
IN AREAS SUSCEPTIBLE TO FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE
MAINLY ACROSS THE EASTERN HALF OF NORTH TEXAS ON TUESDAY. A FEW
STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THE
THREAT FOR FLASH FLOODING AND RIVER FLOODING WILL CONTINUE ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY ACROSS MUCH OF NORTH TEXAS THROUGH
THE OVERNIGHT HOURS.

DUNN

In the hours before

Local storm report, Mar 20, 12:14 AM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1214 AM CDT TUE MAR 20 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     FLOOD            1 S HONEY GROVE         33.57N  95.92W
03/20/2012                   FANNIN             TX   AMATEUR RADIO

            A FEW INCHES OF WATER WAS OVER HIGHWAY 34 APPROXIMATELY
            1 MILE SOUTH OF HONEY GROVE. ALSO, FIELDS ALONG THE
            HIGHWAY WERE FLOODED.
Local storm report, Mar 20, 12:27 AM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1227 AM CDT TUE MAR 20 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1222 AM     FLASH FLOOD      1 SW WOODWAY            31.51N  97.21W
03/20/2012                   MCLENNAN           TX   TRAINED SPOTTER

            WATER COVERING ROADS IN W WACO AROUND HEWITT DR AND
            CHAPTEL RD. CARS HAVE FLOODED OUT.
Local storm report, Mar 20, 12:54 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1254 AM CDT TUE MAR 20 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1159 PM     FLASH FLOOD      DALLAS                  32.77N  96.78W
03/19/2012                   DALLAS             TX   FIRE DEPT/RESCUE

            HIGHWATER RESCUE AT WHITE ROCK CREEK (NORTHWEST HWY AND
            LAWTHER)
Special weather statement, Mar 20, 1:16 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
116 AM CDT TUE MAR 20 2012

TXZ158-174-200645-
MILAM TX-BELL TX-
116 AM CDT TUE MAR 20 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN BELL COUNTY
  NORTHERN MILAM COUNTY

AT 116 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF GRANGER...MOVING NORTHEAST
AT 55 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CAMERON...HOLLAND...ROGERS
AND THORNDALE.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT TUESDAY MORNING
FOR EASTERN TEXAS.

LAT...LON 3071 9726 3074 9729 3075 9733 3085 9752
      3107 9713 3099 9707 3105 9694 3084 9682
      3060 9722
TIME...MOT...LOC 0616Z 241DEG 46KT 3077 9736
Local storm report, Mar 20, 1:26 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
126 AM CDT TUE MAR 20 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0123 AM     FLASH FLOOD      WACO                    31.55N  97.15W
03/20/2012                   MCLENNAN           TX   BROADCAST MEDIA

            NUMEROUS ROADS ARE CLOSED IN THE CITY OF WACO AND ONE
            HIGH WATER RESCUE IS ONGOING
Local storm report, Mar 20, 2:02 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
202 AM CDT TUE MAR 20 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0159 AM     TSTM WND DMG     2 SW CAMERON            30.83N  96.99W
03/20/2012                   MILAM              TX   AMATEUR RADIO

            LARGE TREE LIMBS WERE BLOWN DOWN AND BLOCKED THE ROADWAY
            AT THE INTERSECTION OF FM 1600 AND CR 218.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 7:25 PM CDTSevere Thunderstorm WarningFWDCoryell, Lampasas50 min
Mar 19, 7:42 PM CDTAreal Flood AdvisoryFWDCollin2 hr
Mar 19, 8:05 PM CDTAreal Flood AdvisoryFWDDallas, Tarrant3 hr
Mar 19, 8:10 PM CDTRiver Flood WarningFWDDelta, Lamar19 hr
Mar 19, 8:10 PM CDTRiver Flood WarningFWDDelta, Hopkins37 hr
Mar 19, 8:15 PM CDTSevere Thunderstorm WarningFWDBosque, Coryell, McLennan45 min
Mar 19, 8:46 PM CDTRiver Flood WarningFWDWise58 hr
Mar 19, 9:00 PM CDTFlash Flood WarningFWDCollin, Dallas4 hr
Mar 19, 9:18 PM CDTSpecial Weather StatementFWDHill, McLennan27 min
Mar 19, 9:27 PM CDTAreal Flood AdvisoryFWDBell, Coryell, McLennan2 hr
Mar 19, 9:28 PM CDTRiver Flood WarningFWDDallas16 hr
Mar 19, 9:40 PM CDTAreal Flood AdvisoryFWDEllis2 hr
Mar 19, 9:51 PM CDTFlash Flood WarningFWDBell, Coryell, McLennan3 hr
Mar 19, 9:59 PM CDTSpecial Weather StatementFWDEllis31 min
Mar 19, 10:02 PM CDTFlash Flood WarningFWDRockwall3 hr
Mar 19, 10:07 PM CDTFlash Flood WarningFWDFannin113 min
Mar 19, 10:09 PM CDTSpecial Weather StatementFWDFalls, Hill, McLennan36 min
Mar 19, 10:23 PM CDTAreal Flood AdvisoryFWDHill112 min
Mar 19, 10:31 PM CDTSpecial Weather StatementFWDLimestone, Navarro29 min
Mar 19, 10:44 PM CDTRiver Flood WarningFWDDallas, Tarrant22 hr
Mar 19, 10:44 PM CDTRiver Flood WarningFWDDallas11 hr
Mar 19, 10:50 PM CDTRiver Flood WarningFWDDallas4 days
Mar 19, 10:53 PM CDTAreal Flood AdvisoryFWDHunt, Kaufman3 hr
Mar 19, 10:58 PM CDTSpecial Weather StatementFWDCoryell32 min
Mar 19, 11:32 PM CDTSevere Thunderstorm WarningFWDBell, Coryell43 min
Mar 19, 11:42 PM CDTSevere Thunderstorm WarningFWDHenderson, Kaufman, Navarro, Van Zandt48 min
Mar 19, 11:53 PM CDTAreal Flood WarningFWDFannin10 hr
Mar 20, 12:10 AM CDTFlash Flood WarningFWDHill3 hr
Mar 20, 12:13 AM CDTSevere Thunderstorm WarningFWDHenderson, Hopkins, Hunt, Rains, Van Zandt62 min
Mar 20, 12:16 AM CDTAreal Flood AdvisoryFWDNavarro119 min
Mar 20, 12:40 AM CDTFlash Flood WarningFWDBell, Falls, McLennan3 hr
Mar 20, 12:41 AM CDTAreal Flood WarningFWDCoryell9 hr
Mar 20, 12:50 AM CDTFlash Flood WarningFWDDallas, Ellis3 hr
Mar 20, 1:08 AM CDTFlash Flood WarningFWDNavarro3 hr
Mar 20, 1:08 AM CDTRiver Flood WarningFWDEllis, Kaufman4 days
Mar 20, 1:08 AM CDTRiver Flood WarningFWDNavarro3 days
Mar 20, 1:08 AM CDTRiver Flood WarningFWDCollin54 hr
Mar 20, 1:08 AM CDTRiver Flood WarningFWDKaufman9 hr
Mar 20, 1:16 AM CDTSpecial Weather StatementFWDMilam29 min
Mar 20, 1:26 AM CDTSevere Thunderstorm WarningFWDMilam49 min
Mar 20, 2:06 AM CDTAreal Flood AdvisoryFWDFreestone, Limestone114 min
Mar 20, 2:09 AM CDTSevere Thunderstorm WarningFWDFalls, Limestone, Milam, Robertson51 min
Mar 20, 2:54 AM CDTSpecial Weather StatementFWDAnderson, Freestone, Henderson36 min
Mar 20, 2:57 AM CDTSpecial Weather StatementFWDRobertson33 min
Mar 20, 3:11 AM CDTAreal Flood AdvisoryFWDLeon, Milam, Robertson94 min
Mar 20, 3:15 AM CDTRiver Flood WarningFWDDenton48 hr
Mar 20, 3:17 AM CDTRiver Flood WarningFWDMcLennan8 hr
Mar 20, 3:17 AM CDTRiver Flood WarningFWDMcLennan8 hr
Mar 20, 3:17 AM CDTRiver Flood WarningFWDCoryell8 hr
Mar 20, 3:18 AM CDTRiver Flood WarningFWDHunt41 hr
Mar 20, 3:18 AM CDTRiver Flood WarningFWDHunt, Rockwall41 hr
Mar 20, 3:27 AM CDTAreal Flood WarningFWDBell, Falls, McLennan7 hr
Mar 20, 3:43 AM CDTAreal Flood WarningFWDDallas, Ellis7 hr
Mar 20, 3:45 AM CDTSpecial Weather StatementFWDAnderson30 min
Mar 20, 4:00 AM CDTAreal Flood WarningFWDNavarro6 hr
Mar 20, 5:24 AM CDTAreal Flood WarningFWDCollin, Denton, Tarrant4 hr
Mar 20, 7:52 AM CDTRiver Flood WarningFWDLimestone48 hr
Mar 20, 7:52 AM CDTRiver Flood WarningFWDLeon, Robertson5 days
Mar 20, 7:52 AM CDTRiver Flood WarningFWDBell12 hr
Mar 20, 8:21 AM CDTAreal Flood WarningFWDAnderson, Freestone, Henderson, Hunt, Kaufman, Limestone and 3 more4 hr
Mar 20, 8:41 AM CDTAreal Flood WarningFWDCollin4 hr
Mar 20, 8:50 AM CDTAreal Flood WarningFWDJohnson4 hr
Mar 20, 9:16 AM CDTAreal Flood WarningFWDCoryell3 hr
Mar 20, 9:46 AM CDTRiver Flood WarningFWDHenderson, Navarro9 days
Mar 20, 9:46 AM CDTRiver Flood WarningFWDCollin21 hr
Mar 20, 9:48 AM CDTAreal Flood WarningFWDCoryell3 hr
Mar 20, 10:38 AM CDTRiver Flood WarningFWDDallas4 hr
Mar 20, 10:48 AM CDTRiver Flood WarningFWDMilam23 hr
Mar 20, 11:47 AM CDTRiver Flood WarningFWDDallas8 hr

Nearby

Flash Flood Warnings in Texas, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.